U.S. doctors online nowAsk doctors free
A female asked:

Used betamethasone to clear facial eczema now eczema keeps coming back when i stop.tried honey & olive oil for 2 weeks with no lucky. 37yrs old?

1 doctor answer3 doctors weighed in
Dr. Daniel Bates
Family Medicine 8 years experience
Oops: Sounds like you are having a corticosteroid induced acne. Overuse of topical steroids can cause a reactive acne. The only treatment is to refrain from using the topical steroid like betamethasone for a few weeks to months. I would suggest seeing your primary care physician or dermatologist and getting placed on a topical retinol and oral tetracycline based antibiotic to help with the acne.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.